# SDR EIA2005258

- Difficulty date: December 8, 2005
- Submitted: December 19, 2005
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 85,504 hours, 20,187 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Aileron Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

BTB DUE TO FAILURE OF LT OTB AILERON TO WORK WITH FLAPS EXTENDED ON PREFLIGHT CHECK.  REMOVED AND CLEANED CANNON PLUG ON LT OTB AILERON ELECTRIC LOCKOUT, PER SWPM CH 20-16-0.  OP'S CK PER 27-11-16, PG 41, OPS CK OK.
